# SDR AWXA9800187

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP AT ROWS 19 THROUGH 23 LEFT.  FOUND BLOWN FUSE ON BATTERY CHARGER.  REPLACED FUSE, CORRECTED SHORTING CONDITION.  OPS CK GOOD.
